# SDR FDEA200905041502

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR PANEL 4 INCHES FWD OF FRAME 57.1, RBL 16 IS CRACKED.   REPLACED FLOORBOARD 252BF BY FABRCATING NEW PANEL IAW SRZ 25-005 REV H.
